TOKTOK9JA MEDIA

Welcome, we offer 24hrs Updates on Trending Naija News, Global News, Gossip, Events, Interview & Much More…

What are the Effects of Using Postinor 2 Constantly?

1 min read

Dear Doctor Bisi,

I use Postinor 2 almost every day and I was supposed to see my period since 25th of last month but I still have not seen it. I was worried that I might have gotten pregnant but I’ve done both urine and blood pregnancy tests, both are negative. What could be wrong with me doctor? I’m so scared. Please what should I do?
M.O.

Dear M.O,

Postinor 2 is an emergency contraceptive pill, so it should only be used in emergency circumstances. You should not be using it every day. Postinor 2, if used repeatedly, can make your period stop or become irregular for up to 2 or 3 months.

Other side effects of Postinor 2 are tiredness, nausea, stomach pain, diarrhoea, dizziness, headache, tender breasts and increased vaginal bleeding. You need to stop using the drug so your menstrual cycle can stabilize.

Side Effects Of Postinor 2 You Should Know
(Talk Of Naija)

Also, safe sex is the best kind of sex so encourage your partner to use a condom. If you’re in an exclusive relationship, please see a doctor for more permanent forms of birth control.

Thank you.

Here’s everything you should know about using Postinor 2 after sex.

From Toktok9ja Media

The views expressed in this article are the writer’s opinion, they do not reflect the views of the Publisher of TOKTOK9JA MEDIA. Please report any fake news, misinformation, or defamatory statements to toktok9ja@gmail.com

Leave a Reply

Your email address will not be published.